American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17A75) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Alberto Elduque. Okubo Algebras: Automorphisms, Derivations and Idempotents. Contemporary Mathematics 652 (2015) 61-73.
Book volume table of contents   
View Article: PDF

[2] Lien Boelaert and Tom De Medts. A new construction of Moufang quadrangles of type $E_6, E_7$ and $E_8$. Trans. Amer. Math. Soc. 367 (2015) 3447-3480.
Abstract, references, and article information   
View Article: PDF

[3] M. L. Racine and E. I. Zel’manov. An octonionic construction of the Kac superalgebra K$_{10}$. Proc. Amer. Math. Soc. 143 (2015) 1075-1083.
Abstract, references, and article information   
View Article: PDF

[4] John C. Baez and John Huerta. $\mathrm{G}_2$ and the rolling ball. Trans. Amer. Math. Soc. 366 (2014) 5257-5293.
Abstract, references, and article information
View Article: PDF

[5] Dragomir Ž. Đoković and Kaiming Zhao. An octonion algebra originating in combinatorics. Proc. Amer. Math. Soc. 138 (2010) 4187-4195. MR 2680045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Vladimir G. Tkachev. A generalization of Cartan's theorem on isoparametric cubics. Proc. Amer. Math. Soc. 138 (2010) 2889-2895. MR 2644901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Hubert Rubenthaler. The $({\bf A_2,G_2})$ duality in ${\bf E_6}$, octonions and the triality principle. Trans. Amer. Math. Soc. 360 (2008) 347-367. MR 2342006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] S. Pumplün. Sums of squares in octonion algebras. Proc. Amer. Math. Soc. 133 (2005) 3143-3152. MR 2160175.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Holger P. Petersson and Michel L. Racine. Octonion algebras obtained from associative algebras with involution. Proc. Amer. Math. Soc. 130 (2002) 1563-1572. MR 1887000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Georgia Benkart and José M. Pérez-Izquierdo. A quantum octonion algebra. Trans. Amer. Math. Soc. 352 (2000) 935-968. MR 1637137.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] S. Pumplün. Composition algebras over rings of genus zero. Trans. Amer. Math. Soc. 351 (1999) 1277-1292. MR 1422907.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Alberto Elduque and José María Pérez. Infinite dimensional quadratic forms admitting composition. Proc. Amer. Math. Soc. 125 (1997) 2207-2216. MR 1376759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Sebastian Walcher. On monocomposition algebras . Proc. Amer. Math. Soc. 123 (1995) 2305-2314. MR 1264831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Holger P. Petersson. Composition algebras over algebraic curves of genus zero . Trans. Amer. Math. Soc. 337 (1993) 473-493. MR 1108613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] John R. Faulkner. Finding octonion algebras in associative algebras . Proc. Amer. Math. Soc. 104 (1988) 1027-1030. MR 931729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] B. N. Allison. Tensor products of composition algebras, Albert forms and some exceptional simple Lie algebras . Trans. Amer. Math. Soc. 306 (1988) 667-695. MR 933312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia